# SDR DL76S962760

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 29,528 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AFTER BEGINING TAXI OUT BOSTON, TOWER RADIOED TO COCKPIT THAT FLAMES WERE VISIBLE IN VICINITY OF RT ENG/WING.  NO INDICATIONS FROM COCKPIT, ENGINE WAS SHUTDOWN AS A PRECAUTION FOR LOCAL AUTHORITIES AND MX PERFORMED CKS ON ENG.  CHECKED INLET AND EXHAUST OF RT ENG,  ALSO CHECKED DRAINS FOR FLUID LEAKS.  NONE FOUND, CHECKED WING AREA FOR LEAKS OR DAMAGE, NONE FOUND.  STARTED ENG ALL NORM.
